# SDR F3LA98102

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK INSPECTION, REPORTED CRACK IN END OF STRINGER 16R AT BS 500C PLUS 4 INCHES.  MAINTENANCE REMOVED DAMAGED AREA, FABRICATED REPLACEMENTS PARTS AND REPAIRED PER SRM 51-40-2, 53-00-03.  (M)
